Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - is this normal?

Posted by Jackster on January 13, 2003, at 2:34:51

In reply to Re: Buspar - is this normal? Jackster, posted by ZeeZee on January 12, 2003, at 9:35:20

> Did you notice these feelings on Paxil without the Buspar? SSRI's are panic serums for me and have only made me worse.
>
> Good Luck

Hi Zee Zee

The Paxil was great for me for about 3 years before it pooped out. I was trying the buspar in the hope that it would stimulate the Paxil into working again as well as having an anti-anxiety effect. Sadly it seems to be the expensive sugar pill that many people report. My PDoc wants me to go on benzos - but I really don't want to go down that route. Have you tried them?

Jackie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jackster thread:134751
URL: http://www.dr-bob.org/babble/20030106/msgs/135629.html